Dirichlet series constructed from periods of automorphic forms

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

We consider certain Dirichlet series of Selberg type, constructed from periods of automorphic forms. We study analytic properties of these Dirichlet series and show that they have analytic continuation to the whole complex plane.

元の言語英語
ページ(範囲)747-773
ページ数27
ジャーナルMathematische Zeitschrift
281
発行部数3-4
DOI
出版物ステータス出版済み - 12 1 2015

Fingerprint

Automorphic Forms
Dirichlet Series
Analytic Continuation
Argand diagram

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Dirichlet series constructed from periods of automorphic forms. / Gon, Yasuro.

:: Mathematische Zeitschrift, 巻 281, 番号 3-4, 01.12.2015, p. 747-773.

研究成果: ジャーナルへの寄稿記事

@article{e3a2ff3847fd41deb7055f231558674a,
title = "Dirichlet series constructed from periods of automorphic forms",
abstract = "We consider certain Dirichlet series of Selberg type, constructed from periods of automorphic forms. We study analytic properties of these Dirichlet series and show that they have analytic continuation to the whole complex plane.",
author = "Yasuro Gon",
year = "2015",
month = "12",
day = "1",
doi = "10.1007/s00209-015-1506-8",
language = "English",
volume = "281",
pages = "747--773",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3-4",

}

TY - JOUR

T1 - Dirichlet series constructed from periods of automorphic forms

AU - Gon, Yasuro

PY - 2015/12/1

Y1 - 2015/12/1

N2 - We consider certain Dirichlet series of Selberg type, constructed from periods of automorphic forms. We study analytic properties of these Dirichlet series and show that they have analytic continuation to the whole complex plane.

AB - We consider certain Dirichlet series of Selberg type, constructed from periods of automorphic forms. We study analytic properties of these Dirichlet series and show that they have analytic continuation to the whole complex plane.

UR - http://www.scopus.com/inward/record.url?scp=84947044948&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84947044948&partnerID=8YFLogxK

U2 - 10.1007/s00209-015-1506-8

DO - 10.1007/s00209-015-1506-8

M3 - Article

AN - SCOPUS:84947044948

VL - 281

SP - 747

EP - 773

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3-4

ER -